MathSciNet Relay Station
MathSciNet bibliographic data
MR428922 76.65
Eilbeck, J. C.; McGuire, G. R. Numerical study of the regularized long-wave equation. II. Interaction of solitary waves. J. Computational Phys. 23 (1977), no. 1, 63–73.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement